Mersynofen Product Information

Mersynofen Pain Relief Tablets Mersynofen

What does Mersynofen offer?

  • Long lasting pain relief – Up to 8 hours pain relief with only one tablet1
  • Tough on pain – Stronger pain relief than two tablets of regular (500 mg) paracetamol*
  • Fight pain on two fronts – Has two different active ingredients that work in different ways
  • Fast relief from pain – Mersynofen is absorbed by your body within 5 minutes with pain relief starting at 15 minutes*
  • Non-drowsy formulation – Can be taken day or night

This medicine may not be right for you. Read the label before purchase. Incorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your health professional.

When to take Mersynofen

You can use Mersynofen to relieve the short-term (acute) pain and/or inflammation you may get with:

  • muscular aches and pains
  • backache
  • headache
  • migraine headache
  • tension headache
  • sinus pain
  • toothache
  • dental pain
  • period pain
  • sore throat
  • tennis elbow
  • rheumatic pain
  • aches and pains associated with colds

How to take Mersynofen

When taking Mersynofen, follow all directions for use written on the medicine's label. Do not take more than the recommended dose on the label or for a longer period of time. If you do not understand the instructions on the label, ask your pharmacist or doctor for help.

How much Mersynofen to take

Adults under 65 and children from 12 years: Take one tablet every 8 hours with water when necessary. Do not take more than 3 tablets in 24 hours.

How long to take it

Only take Mersynofen when required for pain.

  • Adults: do not take Mersynofen for more than 3 days at a time.
  • Adolescents (12 to 17 years): do not take Mersynofen for more than 2 days at a time.

If your symptoms persist, worsen or new symptoms develop, talk to your pharmacist or doctor.

When Should I Not Take Mersynofen?

Do not take Mersynofen if you:

  • Have an allergy to any medicine containing paracetamol, aspirin or other NSAIDs
  • Have asthma, liver/kidney disease, heart problems, stomach ulcers or other stomach disorders, gastric bleeding signs (blood in stools or vomit)
  • Are taking any other product containing paracetamol, ibuprofen or other NSAIDs; or
  • Are taking any other medicine for pain relief.
  • Speak to your pharmacist or doctor if you are not sure whether to take Mersynofen.

How Mersynofen works

Mersynofen is able to help you control pain because it has a dual-action formula, combining the strength of two active ingredients in a single tablet: ibuprofen and paracetamol.

  • Ibuprofen belongs to a group of medicines called non-steroidal anti- inflammatory drugs (NSAIDs), and works to reduce fever and inflammation.
  • Paracetamol works to stop the pain messages from getting through to the brain to reduce pain as well as fever.


Pharmacy only

Mersynofen is only available for purchase in pharmacies. Please chat with your pharmacist if you have any questions about Mersynofen.

*Mehlisch DR et al. Clin Ther 2010;32(6):1033–49. This study was sponsored by RB.
1 Daniels SE el al. Pain 2011;152(3):632-42

CHCANZ.CDLP.17.02.0233e